# SDR AALA202404165075

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 78,581 hours, 32,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EQUIPMENT FLASHLIGHT  UNDER THE FORWARD FLIGHT ATTENDANT JUMP SEAT  IS NOT FLASHING THE FUNCTIONAL INDICATOR. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY PER AMM 25-65-00.
